# SDR MALA030130

- Difficulty date: January 26, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Jackshaft
- Part number: 104627003
- Part serial: DH024198
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN DID NOT COME UP AFTER UP SELECTION AS REPORTED BY DLH TOWER AND RED INDICATION IN COCKPIT.  AFTER RECYCLING THE GEAR DOWN AND RESELECT UP, NO PROBLEMS NOTED.  NO PROBLEMS PUTTING IT DOWN ON APPROACH TO MSP.  MAINTENANCE FOUND LT OLEO OVERCENTER LOCK JACK NOT WORKING PROPERLY.  REPLACED LT OLEO JACK P/N 104627003 IAW AMM 32-31-14, AND 32-30-00.  FAULT ISOLATION TABLE.  GEAR SWINGS ALL GOOD.  SN/ON DRG/148/89, SN/OFF DH-0241-98.
